I hope that you are right.
Member has chosen to not make this information public.
Member not yet following any Pages.
I worked as a registered nurse for 40 years and always had the highest regard for the medical professional. Now, after years of misery caused by Xanax(( my husband took one and sometimes two 0.25 my each day for 22 years) was always in some type ofwithdrawal because of the strange symptoms which caused numerous visits to specialists, most of which were anywhere 5 to 12 hours away by car. Now, after having weaned himself off of Xanax, incorrectly apparently, he has been in prolonged withdrawal for 25 months and getting worse, not better. I am amazed at the stubbornness, the refusal to listen, or show any interest in prolonged Benzo Withdrawal Syndrome, always being told by medical" professionals", neurologists included, that there is no such thing. They say that they do not know what it is, but refuse to admit that it was caused by a drug, basically iatrogenic disorder. They kept trying different drugs and each one made him worse, but wikepedia explains what prolonged Benzo Withdrawal is and what to avoid. I have come to the conclusion that the AMA is a criminal organization that works with Big Pharma to control what is taught in medical schools so all doctors are nothing more than drug dealers! Stepping back, I realize that all of my relatives who went to doctors for help were meerly given pills which did nothing or made them worse. My best advice, be you own doctor and follow the natural treatments.
No. It could be that it helped by way of placebo effect as he now says that it does little for his pain, might take the edge off, he says. He has tried morphine and that just made him move in slow motion, like he needed to take a nap but that did nothing for his pain. It is like going in circles, there seems to be no answers.
To @aarniek, do not try a detox center for help. They do not know anything about Benzos. I am sorry that at 81 you are still going through PAWS. My husband is 73 and going through PAWS almost two years now. We think he did it incorrectly because asking your family doctor to guide you in Benzo withdrawal is like asking a beautician because neither one knows anything about it. Look up the prolonged Benzo withdrawal syndrome on wikepedia, there are quite a few good points and not so much reading. The Ashton Journal by profeser Ashton of Great Britain has information but I am afraid that it basically comes down to time. I have been scourering the Internet for 5 years trying to figure out my husband's problems and only in the last year come across PAWS. A case of too late smart so I do not think any of the information can help us. Big Pharma knew what Benzos did in 1970 but just wanted to make money so hid it. A special place in hell for those people.
Sorry, but we do not eat procesed foods because of the junk in them and never have. I always canned a lot of our foods, buy local beef and pork and chickens and eat organic eggs and organic butter. I grew up on nasty margerine but in my 20's realize it was a lie and was poison so switched to butter. My husband's problems have not been caused food but by a stupid doctor who put him on Xanax for his headaches!! Benzos are only suppose to be prescribed three weeks at most and this was known in 1970! My husband was on Xanax 22 years and was put on antidepressants ( Benzos cause depression according to Harvard) and on an antipsychotic for sleep( unbelievable! Like I would want him to develop tardive dyskenesia!) and an epileptic drug( he is not epileptic!). . For 22 years every other year we went to some specialist for wierd, oddball symptoms which now I realize was caused by Xanax because it lasts 4 hours and then you go into withdrawals! He only took his Xanax once a day or twice so was ALWAYS in withdrawals!! I had him slowly wean off of everything over months, the Seroquel took two tries because he did it in only two months and paid for that. The Xanax he did in 6 months but not correctly because he was still drinking coffee, drinking a beer occasionally, taking his prescription arthritis pills all of which can help cause prolonged withdrawal syndrome because they work on the same receptor site. He goes to a pain clinic for an opiod for pain caused by the xanax withdrawal by since startng that he has gotten worse. Opiods work on a different site, the MU site but I think that is not true and they still somehow affect he bnzo withdrawal..He has been off of Xanax for 26 months but started having withdrawal symptoms 18 months ago and they have progressively worsened. MSU neurologists(3 different ones), know that his nerves are not conducting adequately to his muscles but do not know why. They so far have ruled out the MS,Parkinson's, and other things. We were told that if it was a serious disease process he would be dead or in a nursing home by now but no diagnosis. Well , it is PROLONGED BENZO WITHDRAWAL SYNDROME! Read the Ashton paper from Great Britain. I have spent the last 5 years trying to figure out his problems, first by spending over 80 hours reading about the methylation system and what his particular snips could be doing( he had his DNA checked) because he NEVER got rid of his headaches but got a lot more symptoms THANKS TO XANAX. Thanks to the internet, I can read about a lot of studies done at universities and not just in this country and also get information from the Lancet Journal of medicine.So please do not try to make me feel better about anything. I am very angry at the whole medical system as it is based on mountains of lies. In 2018, Harvard said in their medical journal that cholesterol had nothing to do with heart attacks and cholesterol lowering drugs cause depression, not to mention dementia. Was that on the news? No! The Psychiatric group met in Zurich, Switzerland and in February of last year and released a statement saying that GENERALIZED ANXIETY DISORDER was made up by he pharmaceutical industry to sell their anxiety drugs. I am looking for answers to my husband's PROLONGED BENZO WITHDRAWAL SYNDROME not someone to patronize me.
Sorry for your problems. Ativan is a Benzo and all Benzos cause depression while taking them and more as you cut back. Just as all of the anticholesterol drugs cause depression( this was in the Lancet Journal of medicine in 2018 and that cholesterol had nothing to do with heart attacks. Wonder if anydoctor read that.).About a third or more of all prescription drugs are made with fluoride( that stuff they put in toothpaste) and it interferes with and prevents iodine from being absorbed so messes with your thyroid, besides the fact that fluoride is more poisonous than lead but slightly less than arsenic. I am sorry to tell you that the only help for Benzo withdrawal is slow withdrawal and then time to heal. The Ashton paper on benzo written by a professor Ashton in Great Britain in the 1980's or 1990's has the most information. The AMA refuses to say that prolonged Benzo withdrawal syndrome is real but you can get a lot of info from wickepedia on it. Some advice, do not drink any beverages with caffeine, no alcohol, no NSaids which means no prescription arthritis medication. Do not think that marijuana will help, it won't and might make you manic and out of our head for a few hours or a day and a half as it did my husband. The Benzos mess with the Gabba receptors and so do a lot of things that is why no alcohol etc. Opiod pain medications supposedly affect the my site, so are suppose to be ok. I doubt that. My husband began taking more opiod in Jan and FEBRUARY into early March and his withdrawal symptoms, which are many, have gotten a lot worse. There is no help from the medical people. My husband is going to a pain clinic because of all the pain that he has since weaning off of Xanax but the doctor told him that if it was really the Xanax, he should go back on it. His own doctor gave him Klonopin, another Benzo, which he mistakenly took one at two different times and it might have prolonged it more. It is like telling an alcoholic that he should stop hard liquor but go ahead and drink wine. The stupidity that you are faced with in a physician's office is mind boggling. You can find a lot of people on utube talking about their withdrawal from Benzo experience and it can be awful. Just make sure that you have the support of at least one person or more if possible because you will have suicide thoughts which you should NOT act on. It will pass with time. One woman had terrible pain in her teeth, which my husband has, and so she had her teeth pulled. It did not help her and when she eventually got over all the withdrawal symptoms, she regretted pulling her teeth. Good luck and pray a lot.
You are lucky. My husband's " know it all" doctor REFUSED to switch my husband to Valium from xanax, even when I gave him information on the web site to check out. He refused to even check it out! Well, my husband weaned himself off of Xanax, months slower than his doctor told him to, but he ended up being one of the " lucky" ones to develop pronged Benson withdrawal syndrome. It has been living HELL the past 25 months of the withdrawal symptoms, not only for him but for me and his children, grandchildren and friends. I am SO SICK of going to doctors and being told that it is either in his head or that they have no idea what is causing it. A muscle test showed decreased impulse from nerves to muscles and a full body EMG showed numerous areas of muscle fasciculations, but no known cause according to them! Why the hell doesn't the medical establishment RECOGNIZE a problem that they caused? Mainly, putting my husband on Xanax for 23 years!